# SDR DALA2024040604137

- Difficulty date: April 5, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 7,388 hours, 1,754 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5004, FA'S REPORTED DIRTY FEET/SOCK ODOR ON FINAL APPROACH. PILOTS DIDN'T SMELL ANYTHING UNTIL PARKING AT GATE W/APU ON FOR 3 MINUTES BEFORE TURNING APU BLEED ON. SMELL SEEMED TO HAVE DISSAPATED AFTER A FEW MINUTES AND COMPLETELY DISSAPATED AFTER APU BLEED OFF. CORRECTIVE ACTION: FOUND OIL UNDER NO.2 ENG SPINNER. FOUND NO.2 ENG OVERSERVICED BY 2 QTS. REMOVED 2QTS OIL. PERFORMED BOROSCOPE INSP. PER AMDS CARD 7100-2018. REPLACED FAN SHAFT SEAL REF LOG 5439756. PERFORMED DUCT DECONTAMINATION PER A321 AMM 36-11. PERFORMED PACK DECONTAMINATION PER A321 AMM 21-00. (LP 5439752)
